# SDR CA970625001

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearshaft
- Part number: 6889701
- Condition: Cracked
- Location: Torquemeter
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) SEVERAL CRACKS ORIGINATING FROM THE INNER SHOULDER AREA WORN TO APPROXIMATELY HALF THE THICKNESS FROM CONTACT WITH TORQUEMETER PISTON THRUST BEARING.  THESE CRACKS RUN RADIALLY, THEN INTO THE THIRTY TOOTH GEAR, THEN AXIALLY FULL LENGTH OF THE GEAR.  THE WEB PORTION BETWEEN THE 30 AND 83 TOOTH EXHIBIT CRACKS BRANCHING BUT NOT EXTENDING INTO THE 83 TOOTH GEAR.
